Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 40, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 1, 2014, 5:26 PM MDT for Cheyenne County, Kimball County, Morrill County, Nebraska. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2014, 5:26 PM MDT (23:26 UTC)
- Expired
- Jun 1, 2014, 6:30 PM MDT
- In force
- 64 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cheyenne County, NE, Kimball County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 159 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 5:38 PM MDT | HAIL 0.5 | 10 W Gurley, NE | |
| Jun 1, 6:00 PM MDT | TSTM WND GST 50 | 7 Se Gurley, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -361 J/kg
- Mixed-layer LCL
- 2352 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
066
WUUS55 KCYS 012326
SVRCYS
NEC033-105-123-020030-
/O.NEW.KCYS.SV.W.0040.140601T2326Z-140602T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
526 PM MDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTH CENTRAL MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 630 PM MDT
* AT 521 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
POTTER...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SIDNEY...DALTON...GURLEY...BROWNSON...SIDNEY AIRPORT...LORENZO...
COLTON...SUNOL AND LODGEPOLE.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILEPOSTS 28 AND 77.
THIS REPLACES THE PREVIOUSLY ISSUED FOR THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4100 10263 4099 10277 4100 10334 4125 10356
4156 10314 4136 10260 4101 10261
TIME...MOT...LOC 2326Z 314DEG 30KT 4131 10321
HAIL...1.00IN
WIND...60MPH
$$
MAZUR3 follow-up statements
648
WWUS55 KCYS 012344
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
544 PM MDT SUN JUN 1 2014
NEC105-123-012354-
/O.CAN.KCYS.SV.W.0040.000000T0000Z-140602T0030Z/
KIMBALL NE-MORRILL NE-
544 PM MDT SUN JUN 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MORRILL AND
NORTHEASTERN KIMBALL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4120 10336 4143 10307 4128 10261 4101 10261
4100 10263 4099 10277 4100 10314
TIME...MOT...LOC 2344Z 300DEG 33KT 4127 10299
$$
NEC033-020030-
/O.CON.KCYS.SV.W.0040.000000T0000Z-140602T0030Z/
CHEYENNE NE-
544 PM MDT SUN JUN 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHEYENNE
COUNTY UNTIL 630 PM MDT...
AT 540 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GURLEY...AND
MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SIDNEY...LORENZO...SIDNEY AIRPORT...COLTON...SUNOL AND LODGEPOLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4120 10336 4143 10307 4128 10261 4101 10261
4100 10263 4099 10277 4100 10314
TIME...MOT...LOC 2344Z 300DEG 33KT 4127 10299
HAIL...1.00IN
WIND...60MPH
$$
MAZUR382
WWUS55 KCYS 020004
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
604 PM MDT SUN JUN 1 2014
NEC033-020030-
/O.CON.KCYS.SV.W.0040.000000T0000Z-140602T0030Z/
CHEYENNE NE-
604 PM MDT SUN JUN 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHEYENNE COUNTY UNTIL 630 PM MDT...
AT 602 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUNOL...AND
MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LODGEPOLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4101 10261 4118 10287 4132 10274 4128 10261
TIME...MOT...LOC 0003Z 296DEG 38KT 4119 10275
HAIL...1.00IN
WIND...60MPH
$$
MAZUR121 WWUS55 KCYS 020018 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 618 PM MDT SUN JUN 1 2014 NEC033-020028- /O.CAN.KCYS.SV.W.0040.000000T0000Z-140602T0030Z/ CHEYENNE NE- 618 PM MDT SUN JUN 1 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEYENNE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4101 10261 4118 10287 4132 10274 4128 10261 TIME...MOT...LOC 0018Z 296DEG 38KT 4109 10258 $$ MAZUR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:26 PM MDT, 2 hours earlier.
Area forecast discussion, Jun 1, 3:26 PM MDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 326 PM MDT SUN JUN 1 2014 .SHORT TERM...(THIS AFTERNOON THROUGH TUESDAY) ISSUED AT 3 PM MDT SUN JUN 1 2014 SHORTWAVE IS CURRENTLY MOVING TO THE NORTH OF THE CWA WITH ITS AXIS ACROSS THE NEBRASKA PANHANDLE. COLD FRONT HAS PUSHED ACROSS THE PLAINS WITH WINDS GOING NORTH TO NORTHEAST. AN AREA OF SHOWERS AND EMBEDDED TSTMS IS MOVING OVER MUCH OF CONVERSE/NIOBRARA COUNTIES AND SHOULD PUSH INTO THE NORTHERN PANHANDLE OVER THE NEXT FEW HOURS. WEAK INSTABILITY IS SHOWN UP IN THIS REGION...LARGELY CAUSED BY COOL MIDLVL TEMPS. NOT REAL CONFIDENT THAT WE WILL SEE SVR STORMS THROUGH THE AFTN OVER THE CWA...HOWEVER THE BEST SHOT WOULD BE FROM CHEYENNE TO SIDNEY ALONG THE COLORADO BORDER. THIS IS WHERE THE SPC MESOANALYSIS SHOWS 1000-1500 J/KG OF MLCAPE CO-LOCATED WITH 40 KTS OF BULK SHEAR. THE LARGE SCALE SUBSIDENCE BEHIND THE SHORTWAVE COMBINED WITH A WEAK FRONTAL INVERSION AND DECREASING INSTABILITY BY LATE AFTN ARE NEGATIVES FOR STRONGER STORMS. THE HRRR MODEL HAS BEEN CONSISTENT WITH LITTLE IF ANY STORMS DEVELOPING IN AREAS ALONG THE COLORADO BORDER. STORMS WILL WIND DOWN BY LATE EVENING...NOT EXPECTING A REPEAT OF LAST NIGHT WHERE STORMS LINGERED LATE INTO THE NIGHT. QUIET WEATHER DAY ON MONDAY AS A SHORTWAVE MIDLVL RIDGE MOVES OVERHEAD WITH SFC WINDS TURNING TO THE SE ACROSS THE PLAINS. THE MODELS ARE NOT INDICATING MUCH QPF AT ALL...WHICH MAKES SENSE WITH THE RIDGING ALOFT AND WEAK INSTABILITY. TEMPS COME UP ABOUT 5 DEGREES COMPARED TO TODAY. SOUTHWESTERLY FLOW ALOFT STRENGTHENS BY TUESDAY WITH SHORTWAVE MOVING THROUGH DURING THE AFTN. THE TIMING OF THE WAVE IS SUCH THAT THE DRYLINE IS LOCATED OVER THE PANHANDLE DURING THE AFTN WITH VERY MOIST CONDITIONS TO THE EAST. THIS BOUNDARY WILL BE THE FOCUS FOR CONVECTIVE INITIATION AND DEWPOINTS ARE PROGGED TO BE IN THE VERY HIGH (60-65F) TO THE EAST. INSTABILITY IS EXCELLENT (LI VALUES OF -9C) AS IS DEEP LAYER SHEAR...SO WILL DEFINITELY HAVE TO WATCH FOR SVR STORMS OVER OUR EASTERN ZONES. OF COURSE IF THE WAVE IS SLOWER AND THE SFC TROUGH IS FURTHER WEST AND SOUTHEAST WINDS BACK UP ALONG THE LARAMIE RANGE THEN THE SVR THREAT WOULD EXTEND TO ALMOST THE ENTIRE PLAINS. .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) ISSUED AT 3 PM MDT SUN JUN 1 2014 GFS SHOWS MAIN SHORTWAVE PRODUCING SCATTERED CONVECTION LATE TUESDAY LIFTING OUT TO THE NORTHEAST EARLY WEDNESDAY WITH A MID/UPPER DRYSLOT WORKING IN ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. ECMWF ON WEDNESDAY A LITTLE LESS AGGRESSIVE THIS FAR NORTH WITH THE UPPER DRYSLOT AND HENCE WOULD SUGGEST SOMEWHAT GREATER CHANCE FOR AFTERNOON/EVENING CONVECTION ACROSS OUR AREA AND OUR OFFICIAL FORECAST WILL ADVERTISE CHANCE POPS NORTH AND SLIGHT CHANCE FOR THUNDERSTORMS IN THE SOUTH. FOR THURSDAY AND BEYOND... GFS AND ECMWF DEPICT OVERALL MID/UPPER SYNOPTIC PATTERN TO BE WEST-SOUTHWESTERLY AND FAIRLY ACTIVE FOR MUCH OF NEXT WEEK. SEMI- ZONAL PATTERN ALOFT WILL LIKELY RESULT IN TIMING UNCERTAINTIES WHEN EACH PIECE OF SHORTWAVE ENERGY WILL TRAVERSE OUR AREA...SO WE KEPT AT LEAST SOME POPS GOING MOST AREAS WITH CHANCE POPS CONCENTRATED IN THE AFTERNOON/EVENING HOURS THROUGH SATURDAY...THEN WE BACKED POPS OFF A BIT BY NEXT SUNDAY AS GFS (AND TO SOME DEGREE THE ECMWF) DEPICTS A LARGESCALE TROUGH AMPLIFYING TO OUR EAST WITH RIDGING WORKING IN FROM THE WEST. THE ECMWF IS LESS BULLISH ON AMPLIFYING THE EASTERN TROUGH...SO WE MAY END UP RAISING POPS FOR SUNDAY ON SUBSEQUENT ISSUANCES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING) ISSUED AT 1202 PM MDT SUN JUN 1 2014 COLD FRONTAL BOUNDARY GETTING A SHOVE SOUTH OF THE COLORADO BORDER AS THE LEADING SHORTWAVE AHEAD OF A PASSING LOW OVER SOUTHERN MONTANA EJECTS EASTWARD ACROSS THE WESTERN NEBRASKA PANHANDLE. THERE IS STILL ENOUGH MIDLEVEL INSTABILITY BEHIND THE FRONT TO GENERATE SCATTERED SCATTERED THUNDERSTORMS NORTH OF A LINE FROM MEDICINE BOW WY TO KIMBALL NE TODAY...MEANING BETTER CHANCES FOR THUNDERSTORMS THROUGH EARLY EVENING WOULD BE IN THE CHADRON...SCOTTSBLUFF...ALLIANCE AND SIDNEY AREAS FOR AVIATION FORECAST PURPOSES. ALSO...GETTING SOME ISOLATED SHOWERS DEVELOPING IN THE HIGHER TERRAIN AROUND RAWLINS AND LARAMIE...AND INCLUDED VCNTY MENTION OF THUNDERSTORMS THIS AFTERNOON AT THOSE AIRPORTS. HRRR MODEL DOES SHOW SOME LINGERING CONVECTION IN THE 01Z-03Z TIMEFRAME OVER THE NEBRASKA PANHANDLE...BUT AS THE UPPER LOW OVER MONTANA LIFTS A BIT FARTHER OUT TO THE NORTHEAST TONIGHT AND WITH THE LACK OF DYNAMIC FORCING ALOFT AND WITH WEAK LOW LEVEL INSTABILITY...EXPECT ANY LINGERING THUNDERSTORM ACTIVITY AFTER 02Z TO QUICKLY DIMINISH BY LATE EVENING. && .FIRE WEATHER... ISSUED AT 300 PM MDT SUN JUN 1 2014 MINIMAL FIRE WEATHER CONCERNS OVER THE NEXT FEW DAYS. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER MUCH OF THE AREA THROUGH THIS EVENING BEFORE CONDITIONS DRY OUT EARLY NEXT WEEK...ESPECIALLY ALONG AND WEST OF THE LARAMIE RANGE. FOR AREAS WEST OF THE LARAMIE RANGE...A DRIER AIRMASS WILL CAUSE MINIMUM HUMIDITY VALUES TO DROP TO AROUND 20 PERCENT BY MONDAY AFTERNOON AND THEN TO 15 PERCENT BY TUESDAY. SOUTHWEST WINDS WILL ALSO BE GUSTY ON TUESDAY AFTERNOON...HOWEVER A CRITICAL FIRE WEATHER THREAT IS NOT FORECASTED SINCE FUELS ARE NOT SUPPORTIVE FOR FIRE GROWTH. .HYDROLOGY... ISSUED AT 3 PM MDT SUN JUN 1 2014 RIVER FLOODING WILL CONTINUE ALONG THE LITTLE SNAKE...UPPER NORTH PLATTE...AND LARAMIE RIVERS THROUGH THE MIDDLE OF NEXT WEEK. HOWEVER SIGNIFICANT RISES ARE NOT EXPECTED AND STAGES SHOULD BEGIN TO RECEDE THROUGH MIDWEEK. A DRY WEATHER PATTERN WILL DEVELOP TO THE WEST OF THE LARAMIE RANGE OVER THE NEXT FEW DAYS AS MOISTURE DECREASES. TEMPERATURES WILL BE SEASONAL...PRODUCING SOME SNOWMELT EACH DAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...FINCH LONG TERM...GARMON AVIATION...GARMON FIRE WEATHER...FINCH HYDROLOGY...FINCH
Hazardous weather outlook, Jun 1, 11:05 AM MDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1105 AM MDT SUN JUN 1 2014 NEZ002-003-019>021-054-055-095-096-021715- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1105 AM MDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS MAY REDEVELOP OVER PORTIONS OF THE NEBRASKA PANHANDLE THIS AFTERNOON. SOME STORMS MAY BECOME SEVERE ESPECIALLY OVER THE SOUTHERN PANHANDLE WITH A THREAT FOR LARGE HAIL AND DAMAGING WINDS. THERE IS ALSO A SMALL THREAT OF TORNADOES. THUNDERSTORM ACTIVITY WILL QUICKLY MOVE EAST OF THE AREA THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS NEARLY EVERY AFTERNOON THIS WEEK. SEVERE THUNDERSTORMS MAY BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER THE SOUTHERN PANHANDLE THIS AFTERNOON. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ101>119-021715- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1105 AM MDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY OVER THE PLAINS THIS AFTERNOON. ALTHOUGH SEVERE THUNDERSTORMS ARE NOT EXPECTED... GUSTY WINDS WILL BE POSSIBLE WITH SOME SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY WILL BE DRY ACROSS SOUTHEAST WYOMING BUT THERE IS A CHANCES FOR THUNDERSTORMS NEARLY EVERY AFTERNOON THE REST OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH
In the hours before
Local storm report, Jun 1, 4:59 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
459 PM MDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND GST 5 N ALLIANCE 42.17N 102.87W
06/01/2014 E50 MPH BOX BUTTE NE TRAINED SPOTTER
&&
HAMMERLocal storm report, Jun 1, 5:02 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
502 PM MDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND GST 1 W ALLIANCE 42.10N 102.89W
06/01/2014 E60 MPH BOX BUTTE NE TRAINED SPOTTER
VERY HEAVY RAIN.
&&
HAMMERLocal storm report, Jun 1, 5:05 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
505 PM MDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND GST ALLIANCE AIRPORT 42.05N 102.81W
06/01/2014 M73 MPH BOX BUTTE NE ASOS
&&
HAMMERSpecial weather statement, Jun 1, 5:10 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
510 PM MDT SUN JUN 1 2014
WYZ117>119-012345-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
510 PM MDT SUN JUN 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL
545 PM MDT...
AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF ARCHER EXIT...OR 13 MILES
SOUTHEAST OF CHEYENNE...MOVING EAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CARPENTER...
&&
LAT...LON 4101 10471 4117 10464 4106 10406 4099 10410
4100 10470
TIME...MOT...LOC 2311Z 291DEG 15KT 4106 10454
MAZURLocal storm report, Jun 1, 5:12 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
512 PM MDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST 15 N BAYARD 41.97N 103.32W
06/01/2014 E60 MPH MORRILL NE TRAINED SPOTTER
0.4 INCH RAIN AND SMALL HAIL.
&&
HAMMERLocal storm report, Jun 1, 5:21 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 12 N POTTER 41.39N 103.31W
06/01/2014 M0.50 INCH CHEYENNE NE TRAINED SPOTTER
PEA TO MARBLE HAIL. GUSTS TO 40 MPH.
&&
HAHNThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:14 PM MDT | Special Weather Statement | CYS | Sioux | 46 min |
| May 31, 7:01 PM MDT | Special Weather Statement | CYS | Box Butte | 44 min |
| May 31, 8:06 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 39 min |
| May 31, 8:16 PM MDT | Severe Thunderstorm Warning | CYS | Morrill, Scotts Bluff, Sioux | 29 min |
| May 31, 8:31 PM MDT | Special Weather Statement | CYS | Cheyenne | 59 min |
| May 31, 8:39 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Scotts Bluff, Sioux | 36 min |
| May 31, 8:47 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 28 min |
| May 31, 9:17 PM MDT | Special Weather Statement | CYS | Box Butte | 28 min |
| Jun 1, 3:49 AM MDT | Special Weather Statement | CYS | Morrill | 56 min |
| Jun 1, 4:42 AM MDT | Special Weather Statement | CYS | Morrill | 33 min |
| Jun 1, 4:52 AM MDT | Special Weather Statement | CYS | Box Butte | 38 min |
| Jun 1, 5:36 AM MDT | Special Weather Statement | CYS | Box Butte | 54 min |
| Jun 1, 5:45 AM MDT | Areal Flood Advisory | CYS | Box Butte | 3 hr |
| Jun 1, 6:24 AM MDT | Special Weather Statement | CYS | Morrill | 66 min |
| Jun 1, 6:26 AM MDT | Special Weather Statement | CYS | Cheyenne | 64 min |
| Jun 1, 6:35 AM MDT | Special Weather Statement | CYS | Box Butte | 55 min |
| Jun 1, 7:29 AM MDT | Special Weather Statement | CYS | Morrill | 31 min |
| Jun 1, 11:32 AM MDT | Special Weather Statement | CYS | Dawes | 43 min |
| Jun 1, 3:35 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 25 min |
| Jun 1, 3:41 PM MDT | Special Weather Statement | CYS | Sioux | 49 min |
| Jun 1, 3:56 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Box Butte, Morrill, Scotts Bluff, Sioux | 49 min |
| Jun 1, 4:41 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.